- 01-10-2009, 10:25 PM
got off of my test400/deca300 12 week cycle with some pretty impressive gains but my man boobs kinda grew a little bit after i quit(ran out of nolvadex! miscounted!) it didnt really bother me because i am still a little chunky so i figure i can lose some of the mass with a lot more cardio and fat burning but my nipples are sometimes itchy. Just wondering what is the best way to go about treating this? should i just load up on nolva or arimidex? or just wait it out? any help is appreciated! thanks
- 01-10-2009, 10:28 PM
Try some Restore, it has an AI (6-bromo) and some Chaste berry (which helps with prolactin)
see how that helps, worst case scenerio Adex .5mg EOD and Caber .5mg E3D
- 01-10-2009, 10:33 PM
somebody else told me to take caber...never heard of it tho. i know you cant post sources on here but can u tell me more about it
01-10-2009, 11:25 PM
01-10-2009, 11:48 PM
i think its a combination of both. i had chest fat before my cycle but i noticed that when i got off my moobs got bigger and my nipples starting itching so im thinking i got some gyno in there too
01-10-2009, 11:54 PM
01-10-2009, 11:58 PM
01-11-2009, 01:05 AM
01-11-2009, 12:03 PM
p-5-p and bulk 1-carboxy will help tons with this. if it is just chest fat, which it is sounding like because u havent confirmed with there if a lump yet...NAPALM that ****.
01-11-2009, 01:16 PM
He could have prolactin gyno without a lump...squeeze your tit and "milk" it up to the nipple, any oily discharge at all(even a tiny drop)?? I had a slight case of prolactin gyno with no lump or soreness at all, just was nipping out 24/7 and could get the slightest(pinpoint drop) of discharge if I "milked" it.
01-11-2009, 01:16 PM
01-11-2009, 01:18 PM
just tried the "milking" thing. didnt get anything so im thinking its just chest fat for now. i just started my "get shredded" diet so i'll wait a couple weeks and see how things turn out. thanks for the help
01-11-2009, 01:27 PM
01-11-2009, 02:33 PM
o it is possible. im using it now and it does exactly what it says. lost about 2 inches on my stomach, and noticeable lose of water and fat around the chest and obliques
01-11-2009, 05:32 PM
You may want to try some transdermal Formestane (an AI) if u can grab hold of some from somewhere. That should sort you out nicely.
But otherwise just go with another AI like 6-bromo, keep zinc intake up as this helps lower AE if i remember correctly. Best of luck!
01-12-2009, 12:10 AM
by what you described, it doesn't seem to be prolactin based gyno... but if you have a prolactin related side ., I'd say just go with cabergoline. .5mg every 2-3 days until sides go away. Works well for it.
01-13-2009, 01:12 PM
01-13-2009, 04:25 PM
If he is suffering from high prolactin, and that is cauing his gyno then he SHOULD be lactating. If he is not, then it is something else. This is just what makes sense to me.
01-13-2009, 04:26 PM
Similar Forum Threads
- By athlete18 in forum AnabolicsReplies: 14Last Post: 05-09-2010, 04:47 PM
- By mcgeier in forum AnabolicsReplies: 4Last Post: 02-10-2010, 05:37 PM
- By SHaneA655 in forum Post Cycle TherapyReplies: 5Last Post: 01-21-2009, 09:05 PM
- By Hyde12 in forum Post Cycle TherapyReplies: 3Last Post: 04-26-2007, 11:29 AM
- By Motox in forum AnabolicsReplies: 28Last Post: 04-03-2007, 09:41 PM